# SDR A6WA201303064832

- Difficulty date: March 1, 2013
- Submitted: March 6, 2013
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7610
- Aircraft time: 26,130 hours, 24,945 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Gouged
- Location: Cargo Door
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GOUGED AREA FOUND AT AFT LOWER SIDE OF CARGO DOOR STOP FITTING.  BLEND & PERFORM PASSIVITY APPLICATION IAW REO 601R-52-31-206.
